# SDR AALA202212068056

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 58,560 hours, 35,713 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Part number: D0003012100200
- Condition: Migrated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NR 1 ENGINE INBOARD BEARING FOR PYLON REAR ATTACHMENT AT RIB 10  IS MIGRATING. MAINTENANCE REPLACED BEARING PER AMM 54-51-17-400-003-A.
